# SDR DALA2017100407265

- Difficulty date: October 4, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 67,342 hours, 48,396 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 18D EMERGENCY LIGHT INOPERATIVE.  REPLACED SEAT WIRING HARNESS AND LAMP IAW AIM 33-53. OPS NORMAL.
